# SDR AALA201904159016

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 7,309 hours, 740 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lug
- Condition: Broken
- Location: Terminal Block
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RECEIVED L1 AC BUSS MESSAGE FOLLOWED BY A LOSS OF COMMUNICATION, BOTH HF AND GPDLC AND SATCOM. AIRCRAFT SQUAWKED 7700 AND DECLARED MAYDAY AND RETURNED TO LAX. MAINTNENANCE FOUND FEEDER CABLE LUG TERMINAL BROKEN ON BLUE WIRE AT PYLON TERMINAL BLOCK TS16111 AFT PYLON STRUT AREA. (SEE SERVICE LETTER 787-SL-24-039-A). REPLACED WIRE TERMINAL LUGS AND TERMINAL BLOCK TS16111 DUE TO ARCING IAW SWPM 20-30-13 & 20-30-14. OPS CHECK GOOD. SEE SDR # AALA20190410001.
